# SDR SIMA20150121046

- Difficulty date: January 21, 2015
- Submitted: February 20, 2015
- Operation: Air carrier
- Aircraft: N813AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145539
- Aircraft time: 31,142 hours, 27,698 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Splice
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL FUSELAGE RT SKIN CRACKED AROUND RIVET, FRAME 78.  APPLIED REPAIR TO DAMAGED RT SKIN IAW ERS-EM-5300-0158.
